# SDR USAASB01291

- Difficulty date: October 9, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 4950 · APU Bleed Air System
- Part: Seal
- Part number: 10327431
- Condition: Torn
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1108 - EN ROUTE, WITH MEL 26-13 APPLIED.  AT FL250, CREW WAS UNABLE TO MAINTAIN CABIN ALTITUDE WITH ONLY THE LT PACK OPERATING.  OUTFLOW VALVE WAS IN THE CLOSED POSITION AND STANDBY OR MANUAL PRESSURIZATION MODE WAS NO HELP, CREW COULD NOT MAINTAIN CABIN ALTITUDE.  RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MX FOUND THE APU AIR DUCT SEAL, WHERE THE APU DUCT PASSES THROUGH THE AFT PRESSURE BULKHEAD, TORN AND CLAMP DISENGAGED.  REPLACED SEAL AND CLAMP.  PRESSURIZED AIRCRAFT. AIRCRAFT OK FOR SERVICE.  (M)
